Title: On oscillatory fourth-order non-linear neutral differential equations

Authors: Arun Kumar Tripathy; Bharati Panda

Addresses: Department of Mathematics, Sambalpur University, Sambalpur 768019, Odisha, India ' Department of Mathematics, Sambalpur University, Sambalpur 768019, Odisha, India

Abstract: This work is concerned with the study of oscillation of a class of fourth-order neutral differential equations with unbounded delay. Sufficient conditions are obtained for oscillation and they are classified as C−1, C0 and C1 type oscillatory criteria.

Keywords: delay; functional differential equations; oscillation; nonlinear differential equations; neutral differential equations.

DOI: 10.1504/IJDSDE.2016.077240

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.2, pp.147 - 160

Received: 30 May 2014
Accepted: 14 Feb 2015

Published online: 21 Jun 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article